# SDR SWAA2025020583462

- Difficulty date: January 6, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN 2024-779296<[01]. REPLACED SUPPORT ANGLE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02-0G;SRM 51-10-02 PARAGRAPH 9 AND DWG 143A5400 SHEET 161 REV-SEE INDIVIDUAL SIGN OFFS BELOW; [02] REPLACED SUPPORT ANGLE LOCATED BTW BS 500I TO BS 520 BL 0 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02-0G;SRM 51-10-02 PARAGRAPH 9 AND DWG 143A5400 SHEET 161 REV-SEE INDIVIDUAL SIGN OFFS BELOW.
